Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 8, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 11, 2026, 12:14 PM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 76 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 12:14 PM EDT (16:14 UTC)
- Expired
- Mar 11, 2026, 1:30 PM EDT
- In force
- 76 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 148 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 12:27 PM EDT | TSTM WND GST 60 | 4 Wsw Meadville, PA | ASOS station KGKJ Meadville. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 10:35 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
870
WUUS51 KCLE 111614
SVRCLE
OHC007-PAC039-049-111730-
/O.NEW.KCLE.SV.W.0008.260311T1614Z-260311T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1214 PM EDT Wed Mar 11 2026
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Ashtabula County in northeastern Ohio...
Erie County in northwestern Pennsylvania...
Crawford County in northwestern Pennsylvania...
* Until 130 PM EDT.
* At 1214 PM EDT, severe thunderstorms were located along a line
extending from near Geneva to 7 miles south of Albion to 6 miles
northeast of Guys Mills, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Erie, Ashtabula, Meadville, Conneaut, Geneva-On-The-Lake, Corry,
Edinboro, Titusville, North East, Union City, Girard, North
Kingsville, Cambridge Springs, Orwell, Waterford, Albion, Andover,
Linesville, Wattsburg, and Adamsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 PM EDT for northeastern
Ohio.
&&
LAT...LON 4227 7977 4201 7976 4199 7961 4162 7962
4162 7982 4149 8000 4150 8100 4185 8100
4199 8054
TIME...MOT...LOC 1614Z 211DEG 47KT 4175 8094 4179 8040 4167 7986
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
102 follow-up statements
121
WWUS51 KCLE 111710
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
110 PM EDT Wed Mar 11 2026
OHC007-111719-
/O.CAN.KCLE.SV.W.0008.000000T0000Z-260311T1730Z/
Ashtabula OH-
110 PM EDT Wed Mar 11 2026
...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled. Gusty winds to 40 mph remain possible.
A Tornado Watch remains in effect until 500 PM EDT for northeastern
Ohio.
LAT...LON 4227 7977 4201 7976 4200 7975 4199 7961
4162 7962 4162 7982 4174 8051 4185 8052
4197 8052 4198 8054 4199 8054
TIME...MOT...LOC 1709Z 245DEG 61KT 4204 8047 4208 7993 4191 7956
$$
PAC039-049-111730-
/O.CON.KCLE.SV.W.0008.000000T0000Z-260311T1730Z/
Erie PA-Crawford PA-
110 PM EDT Wed Mar 11 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR ERIE AND NORTHERN CRAWFORD COUNTIES...
At 109 PM EDT, showers producing gusty winds were located along a
line extending from 8 miles west of Girard to near Northwest
Harborcreek to near Columbus, moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Erie, Conneaut, Corry, Edinboro, Titusville, North East, Union City,
Girard, Cambridge Springs, Waterford, Albion, Wattsburg, Canadohta
Lake, Riceville, Northwest Harborcreek, Lincolnville, Harborcreek,
Lawrence Park, Wesleyville, and Lake City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT for northeastern
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4227 7977 4201 7976 4200 7975 4199 7961
4162 7962 4162 7982 4174 8051 4185 8052
4197 8052 4198 8054 4199 8054
TIME...MOT...LOC 1709Z 245DEG 61KT 4204 8047 4208 7993 4191 7956
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10134
WWUS51 KCLE 111722
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
122 PM EDT Wed Mar 11 2026
PAC039-049-111731-
/O.EXP.KCLE.SV.W.0008.000000T0000Z-260311T1730Z/
Erie PA-Crawford PA-
122 PM EDT Wed Mar 11 2026
...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND NORTHERN CRAWFORD
COUNTIES WILL EXPIRE AT 130 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 500 PM EDT for northeastern
Ohio.
LAT...LON 4227 7977 4201 7976 4200 7975 4199 7961
4162 7962 4162 7982 4174 8051 4185 8052
4197 8052 4198 8054 4199 8054
TIME...MOT...LOC 1721Z 211DEG 47KT 4204 8047 4208 7993 4191 7956
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 7:52 AM EDT, 4 hours 22 minutes earlier. Its key messages:
- 1.) Severe thunderstorms are possible today including the threat for damaging winds and isolated tornadoes. Locally heavy rainfall and isolated flash flooding possible. 2.) Big temperature swings and periods of unsettled weather expected late week through early next week.
Area forecast discussion, Mar 11, 7:52 AM EDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
752 AM EDT Wed Mar 11 2026
.WHAT HAS CHANGED...
Severe thunderstorms remain a concern for today with damaging
winds as the main threat. Our wind gust forecast continues to
trend upward for Friday's strong clipper-type low pressure
system.
&&
.KEY MESSAGES...
1.) Severe thunderstorms are possible today including the threat
for damaging winds and isolated tornadoes. Locally heavy
rainfall and isolated flash flooding possible.
2.) Big temperature swings and periods of unsettled weather
expected late week through early next week.
&&
.DISCUSSION...
KEY MESSAGE #1:
The severe weather potential for later today is somewhat
uncertain and depends on what happens with this morning's
convection that is moving into northwest Ohio. Almost the entire
area remains in a slight risk for severe storms for today. There
is a weakening MCS moving into NWOH and the Toledo area this
early morning. There is a frontal boundary that has barely
slipped southward into NWOH as well. South of this front,
temperatures are in the 60s and north of this front temps in the
40s.
Over the next few hours and through sunrise, the potential for
an isolated strong to severe storm will be mainly confined to
NWOH. The forecast is a little more murky on how the convection
will evolve later in the day. We kinda like the solution from
the latest 3km NAM. Scattered showers and storms will develop
later this morning across much of northern Ohio and track
eastward into NWPA by midday. A broken line of convection will
develop by midday or early afternoon over NWOH with the actual
cold front pushing through. This line of convection will
continuing to track eastward across the area during the
afternoon. The best potential for severe weather looks to be
east of I-75 and south of the Ohio Turnpike later today.
Damaging wind gusts up to 70 mph will be the main threat
followed by an isolated tornado or two threat. Some large hail
may be possible. Any kinks or surges in the line of convection
will favor a damaging wind threat and a QLCS tornado threat as
well. Locally heavy rainfall and isolated flooding may be
possible. The front will clear through the area by early evening
with rain tapering off from west to east.
KEY MESSAGE #2:
It will turn colder on Thursday. The next system will be a
strong clipper-type low pressure that will track through the
Great Lakes on Friday. Some brief light rain showers may be
possible with the system on Friday. Temperatures will be milder
in the 50s. The bigger weather impact from the system on Friday
will be with the wind. Southwest to westerly winds will increase
20 to 30 mph with gusts up to 50 mph very possible. The wind
gusts have trends upward for Friday and will be monitoring for a
potential wind advisory needed for most of the area.
The weather will be quiet on Saturday before a bigger weather
system impacts the region Sunday through Monday. A deep upper
level trough will develop over the region Sunday into Monday. A
strong low pressure system will track from the Midwest into the
southern/eastern Great Lakes late Sunday into Sunday night. A
trailing strong cold front will move through the area Sunday
evening. Temperatures will warm up into the 60s Sunday afternoon
ahead of this strong storm system. Rain showers will be likely
with the frontal passage late Sunday. Temperatures will crash
behind the front into the mid 20s to around 30 Sunday night.
Rain will change over to snow Sunday night from west to east.
The system light snow will transition to lake effect snow
showers favoring both the primary and secondary Snowbelt Monday
through early Tuesday. Some accumulations are possible. It will
be much colder early next week.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
Mixed-bag of MVFR and IFR across the TAF sites this morning,
associated with both low ceilings and vsbys from showers and
thunderstorms. Main concern over the next several hours will be
monitoring a cluster of intensifying thunderstorms across
southern Indiana which could impact all TAF sites except TOL.
Currently have brief tsra tempo groups with gusts up to 35
knots, though if trends continue, peak gusts could be higher in
the 40 to 45-knot range in some spots. Otherwise, confidence is
increasing that afternoon thunderstorm redevelopment should be
south and southeast of the area, so have removed any additional
tsra mention. However, could still see low-end MVFR or pockets
of IFR vsbys in moderate to heavier bursts of rain along or
ahead of the cold front later this afternoon and evening.
Winds are generally out of the south to southwest this morning,
10 to 15 knots with gusts up to 25 knots. Winds will increase
through this morning and afternoon, 15 to 20 knots with gusts up
to 30 knots. Winds will abruptly shift towards the west to
northwest behind the cold front this evening, 15 to 20 knots
with gusts up to 30 knots.
Outlook...Non-VFR possible in scattered rain/snow showers on
Friday. Gusty west to southwest winds of at least 35 to 40 knots
are expected on Friday. Non-VFR likely to return in rain/snow
showers Saturday night into Sunday.
&&
.MARINE...
Small Craft Advisories have been issued across Lake Erie as
south to southwest winds increase ahead of a cold front to 20 to
25 knots this afternoon, then shift towards the west to
northwest behind the front later this evening and overnight, 20
to 25 knots. Winds will gradually diminish to 15 knots or less
by Thursday afternoon. The next period of concern is on Friday
as a potent low pressure system moves east through the Great
Lakes. Confidence is increasing for Gale conditions across Lake
Erie and a Watch may be needed in the next couple of forecast
cycles. If Gale conditions do develop, the west to southwest
flow would likely necessitate the need for Low Water Advisories
across the western basin of the lake.
The final period of concern is towards the end of the weekend
late Sunday into Monday as another low pressure system tracks
east through the Great Lakes, extending a strong cold front
through the area. West winds continue to trend stronger with
this system, with high confidence for at least Small Craft
conditions to develop across Lake Erie.
&&
.CLIMATE...
Daily high temperatures are forecast to approach records March 11th.
Here are the record warm high temperatures at area climate sites for
March 11th.
Date Toledo Mansfield Cleveland Akron Youngstown Erie
03-11 76(1990) 72(1990) 73(1977) 72(1977) 70(1977) 72(2021)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 10 AM EDT
Thursday for LEZ142>144.
Small Craft Advisory from 2 PM this afternoon to 4 PM EDT
Thursday for LEZ145>149.
&&
DISCUSSION...77
AVIATION...Kahn
MARINE...KahnHazardous weather outlook, Mar 11, 10:45 AM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1045 AM EDT Wed Mar 11 2026 OHZ009>014-017>023-027>033-036>038-047-089-121445- Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca- Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore- 1045 AM EDT Wed Mar 11 2026 ...TORNADO WATCH 42 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Severe weather today is most likely east of Interstate 75 and south of the Ohio Turnpike. The primary concern will be damaging wind gusts to 70 mph. There will also be potential for a tornado or two. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Southwest to westerly wind gusts up to 50 mph may be possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-PAZ001>003-121445- Lucas-Wood-Ottawa-Sandusky-Northern Erie-Southern Erie-Crawford- 1045 AM EDT Wed Mar 11 2026 This Hazardous Weather Outlook is for northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Severe weather today is most likely east of Interstate 75 and south of the Ohio Turnpike. The primary concern will be damaging wind gusts to 70 mph. There will also be potential for a tornado or two. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Southwest to westerly wind gusts up to 50 mph may be possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-121445- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1045 AM EDT Wed Mar 11 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Strong to severe thunderstorms will be possible on Lake Erie the rest of today. Damaging winds will be the primary hazard. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gale force winds are possible on Lake Erie on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 11, 9:20 AM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Cleveland OH
920 AM EDT Wed Mar 11 2026
OHZ006-017-018-027-111400-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-
920 AM EDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SENECA...NORTHWESTERN
WYANDOT...SOUTHEASTERN WOOD AND HANCOCK COUNTIES THROUGH 1000 AM
EDT...
At 919 AM EDT, Doppler radar was tracking a strong thunderstorm over
Pandora, or near Ottawa, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Findlay, Fostoria, Upper Sandusky, Bluffton, McComb, Forest,
Arlington, Arcadia, Rawson, Vanlue, Van Buren, New Riegel, Carey,
Bloomdale, Mount Blanchard, Wharton, Benton Ridge, Jenera, Mount
Cory, and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4108 8388 4118 8360 4126 8331 4125 8328
4082 8322 4082 8388
TIME...MOT...LOC 1319Z 253DEG 45KT 4098 8396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Special weather statement, Mar 11, 11:03 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1103 AM EDT Wed Mar 11 2026
OHZ010-011-013-020>023-030>033-111545-
Summit OH-Geauga OH-Portage OH-Stark OH-Mahoning OH-Medina OH-
Trumbull OH-Lorain OH-Cuyahoga OH-Wayne OH-Ashland OH-
1103 AM EDT Wed Mar 11 2026
...GUSTY SHOWERS WILL IMPACT SOUTHERN TRUMBULL...PORTAGE...
MAHONING...SOUTHERN GEAUGA...SOUTHERN CUYAHOGA...MEDINA...ASHLAND...
STARK...SUMMIT...WAYNE AND LORAIN COUNTIES THROUGH 1145 AM EDT...
At 1103 AM EDT, Doppler radar was tracking gusty showers along a line
extending from New London to near Rittman to near Louisville.
Movement was northeast at 75 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Akron, Canton, Youngstown, Lorain, Elyria, Warren, Medina,
Wooster, Ashland, Salem, Ravenna, Columbiana, Parma, Cuyahoga Falls,
Strongsville, Boardman, Brunswick, Westlake, and Massillon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM EDT for north central
and northeastern Ohio.
&&
LAT...LON 4064 8162 4075 8166 4075 8237 4100 8244
4107 8241 4107 8234 4122 8235 4143 8226
4142 8145 4129 8052 4091 8052 4090 8082
4093 8083 4093 8089 4090 8090 4090 8108
4073 8109 4072 8124 4065 8124 4066 8146
TIME...MOT...LOC 1503Z 244DEG 65KT 4108 8243 4094 8180 4081 8121
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SullivanSpecial weather statement, Mar 11, 11:40 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1140 AM EDT Wed Mar 11 2026
OHZ011>014-021>023-089-PAZ003-111630-
Summit OH-Geauga OH-Portage OH-Lake OH-Trumbull OH-
Ashtabula Lakeshore OH-Cuyahoga OH-Ashtabula Inland OH-Crawford PA-
1140 AM EDT Wed Mar 11 2026
...GUSTY SHOWERS WILL IMPACT TRUMBULL...NORTHERN PORTAGE...GEAUGA...
CUYAHOGA...LAKE...NORTHEASTERN SUMMIT...ASHTABULA AND CRAWFORD
COUNTIES THROUGH 1230 PM EDT...
At 1140 AM EDT, Doppler radar was tracking gusty showers along a line
extending from near Cleveland to near Mantua to near Cortland.
Movement was northeast at 80 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Warren, Painesville, Ashtabula, Willowick, Meadville,
Conneaut, Chardon, Fairport Harbor, Geneva-On-The-Lake, Parma,
Lakewood, Euclid, Mentor, Cleveland Heights, Westlake, Solon,
Willoughby, Hudson, and Niles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM EDT for northeastern
Ohio.
&&
LAT...LON 4162 7982 4149 8000 4149 8052 4114 8052
4121 8131 4148 8194 4150 8171 4176 8129
4198 8052 4185 8052 4185 7961 4162 7962
TIME...MOT...LOC 1540Z 235DEG 69KT 4150 8173 4131 8125 4131 8075
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SullivanLocal storm report, Mar 11, 11:52 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1152 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM Tstm Wnd Dmg 2 NNE Upper Sandusky 40.86N 83.27W
03/11/2026 Wyandot OH Trained Spotter
Trained spotter reported an 18 inch diameter
tree was blown down in Upper Sandusky. Also,
powerlines blown down along with Semi blown
on the side on Hwy 23. In addition, several
windows blown out and roof damage to Route
30 Harley-Davidson. All damage occurred on
the north side of Upper Sandusky.
&&Local storm report, Mar 11, 12:03 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1203 PM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM Tstm Wnd Dmg 1 NNW Castalia 41.42N 82.82W
03/11/2026 Erie OH Law Enforcement
Erie County 911 reported a downed tree on
Heywood Road in Castalia.
&&
SefcovicLocal storm report, Mar 11, 12:11 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1211 PM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM Tstm Wnd Dmg 4 WSW Polk 40.92N 82.28W
03/11/2026 Ashland OH Emergency Mngr
electric pole snapped, wires hanging across
road. Time estimated via radar.
&&
13The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 11:40 AM EDT | Special Weather Statement | CLE | Crawford | 50 min |
| Mar 11, 4:01 AM EDT | Small Craft Advisory | CLE | 36 hr | |
| Mar 11, 6:14 AM EDT | Special Weather Statement | CLE | Ashtabula | 46 min |
| Mar 11, 9:20 AM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 40 min |
| Mar 11, 10:07 AM EDT | Areal Flood Advisory | CLE | Lake | 5 hr |
| Mar 11, 10:29 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Morrow, Seneca, Wyandot | 61 min |
| Mar 11, 10:46 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 44 min |
| Mar 11, 11:03 AM EDT | Special Weather Statement | CLE | Ashland, Mahoning, Medina, Portage, Stark, Summit and 2 more | 42 min |
| Mar 11, 11:04 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Ottawa, Richland | 56 min |
| Mar 11, 11:21 AM EDT | Special Marine Warning | CLE | 54 min | |
| Mar 11, 11:37 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Lorain, Medina | 53 min |
| Mar 11, 11:51 AM EDT | Areal Flood Advisory | CLE | Erie, Ottawa, Sandusky | 3 hr |
| Mar 11, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit, Wayne | 48 min |
| Mar 11, 12:00 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 30 min |
| Mar 11, 12:02 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Mar 11, 12:07 PM EDT | Special Marine Warning | CLE | 83 min | |
| Mar 11, 12:22 PM EDT | Special Marine Warning | CLE | 68 min | |
| Mar 11, 12:44 PM EDT | Special Weather Statement | CLE | Geauga, Lake, Trumbull | 46 min |
| Mar 11, 3:39 PM EDT | Gale Watch | CLE | 12 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2026Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.